# SDR AALA201904269024

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 56,390 hours, 28,356 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND SEAT 11D EMERGENCY LIGHT INOPERATIVE. MOLEX CONNECTOR REPLACED IAW AMM 33-66-09 .
